MathSciNet Relay Station
MathSciNet bibliographic data
MR1249039 65N06
Kačur, J.; Handlovičová, A.; Kačurová, M. Solution of nonlinear diffusion problems by linear approximation schemes. SIAM J. Numer. Anal. 30 (1993), no. 6, 1703–1722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement